MAUDE Adverse Event Report: CLINICAL INNOVATIONS LLC CLEARVIEW UTERINE MANIPULATOR; UTERINE MANUIPULATOR

CLINICAL INNOVATIONS LLC CLEARVIEW UTERINE MANIPULATOR; UTERINE MANUIPULATOR
Model Number UM700
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 06/19/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
After receiving the event, an investigation has been opened to look further into the details.A follow-up report may be submitted if more details are received from what is currently reported in this event.
 
Event or Problem Description
On (b)(6) 2024, the clearview uterine manipulator was used in a surgical procedure.On june 25, 2024, the patient notified her physician that small, pliable, white particles were coming from her vagina.On june 26, 2024, the patient returned to the physician's office and presented small, soft, rubbery white particles in a baggie.

Brand Name
CLEARVIEW UTERINE MANIPULATOR
Common Device Name
UTERINE MANUIPULATOR
Manufacturer (Section D)
CLINICAL INNOVATIONS LLC
747 w 4170 s
murray UT 84123
Manufacturer (Section G)
CLINICAL INNOVATIONS LLC
747 w 4170 s
murray UT 84123
Manufacturer Contact
thomas hirte
747 w 4170 s
murray, UT 84123
8012688200
MDR Report Key19778948
Report Number1722684-2024-00011
Device Sequence Number20939721
Product Code LKF
UDI-Device Identifier00814247020017
UDI-Public00814247020017
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
K940681
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 07/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberUM700
Device Lot Number231412
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/27/2024
Initial Report FDA Received Date07/18/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale